Nihonkai Mathematical Journal

On Some CR Submanifolds With Parallel Mean Curvature Vector Field In A Complex Space Form

U-HANG KI, RYOICHI TAKAGI, and TSUNERO TAKAHASHI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 6, Number 2 (1995), 215-226.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844818

Mathematical Reviews number (MathSciNet)
MR1367056

Zentralblatt MATH identifier
0997.53507

Citation

KI, U-HANG; TAKAGI, RYOICHI; TAKAHASHI, TSUNERO. On Some CR Submanifolds With Parallel Mean Curvature Vector Field In A Complex Space Form. Nihonkai Math. J. 6 (1995), no. 2, 215--226. https://projecteuclid.org/euclid.nihmj/1273844818


Export citation